# SDR QXEA2022070700242

- Difficulty date: July 7, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 47,523 hours, 50,399 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Worn
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER MAT IN FORWARD GALLEY COMING LOOSE. TRIPPING HAZARD. REMOVED FROM SERVICE. RESECURED RUBBER MAT AT FWD GALLEY.  NO LONGER A TRIPPING HAZARD.  AIRCRAFT RETURNED TO SERVICE.
